# SDR SIMA200309022

- Difficulty date: March 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 2770
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3813 - DURING CRUISE FLIGHT, THE FIRST OFFICERS WINDSHIELD SHATTERED.  AIRCRAFT RETURNED TO DFW WITH NO FURTHER INCIDENT REPORTED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
